MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP MONITOR; ICP MONITOR-CERELINK

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP MONITOR; ICP MONITOR-CERELINK
Catalog Number 826820
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
1 of 3 reports (same patient, same event, different products).Other mfg report numbers: 3006697299-2024-00044 3013886523-2024-00122 a facility reported a patient had a cerelink sensor placed (id 826850).The sensor was used with cerelink monitor (id 826820) and cerelink cable (id 826845).The problems started immediately with a decompressed patient: at a certain point the monitor started giving an error and the value of the pressure disappeared.The patient was critical and the event led to a delay in measuring the intracranial pressure (icp).Therefore, medical staff retrieve the system.The patient died; however, the facility confirmed, the death is related to the patient's critical condition (polytrauma).
 
Additional Manufacturer Narrative
The cerelink monitor was returned for evaluation: dhr - the batch record was reviewed for any anomalies or ncs related to the finished device, and none were identified.Failure analysis / root cause - the device (b)(6) received only with dc power supply.The costumer didn't send icp cable sensor.The device will be tested with our test icp test cable.The monitor was tested 3 days connected with our test equipment.The device is working properly and no fault was found.This device has the latest revision of the digital board, analog board and touchscreen.The functional test and safety test according to manufacturer's specification have been performed.
 
Additional Manufacturer Narrative
Investigation update.Failure analysis - the report of error 1019 (output channel error) with disappearing values has not been confirmed.
 
Event or Problem Description
N/a.

Brand Name
CERELINK ICP MONITOR
Common Device Name
ICP MONITOR-CERELINK
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19192951
Report Number3014334038-2024-00083
Device Sequence Number15571819
Product Code GWM
UDI-Device Identifier10381780533788
UDI-Public10381780533788
Combination Product (Y/N)N
PMA/510(K) Number
K183406
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number826820
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer01/10/2025
02/06/2025
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date01/27/2025
02/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown